# SDR MASA2015073112280

- Difficulty date: July 31, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N951LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15123
- Aircraft time: 12,448 hours, 12,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT & RT AFT EXTERIOR EMERGENCY LIGHTS INOPERATIVE.
